Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am having stomache pains from snorting eclipse the legal substance

im having stomache pains from snorting eclipse the legal substance like cocaine i didnt snort a whole lot is there anything i can do to get rid of the pains i snorted the legal substance called eclipse i only did like 1/8 of a gram and im having light stomache pains is there anything i can do to cure it anything i can take or just let it take its course im a 21 yr old female
Mon, 2 May 2011
Report Abuse
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
Stomach cramps may be related to this. You can let it takes its own course, but if they are Increasing in severity or Frequency, you may want to get yourself examined by a Physician to rule out the exact cause, so that he can Prescribe you right medications. Kindly avoid snorting it for a while and eat healthy fibrous diet.

Good Luck, Take Care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a friend who says he is sniffing pain meds for his back .He says if he swollows them he gets sick to his stomach.He has had a drug problem in the past but does have to do surprise urine drops and monthly drops at probabtion.Is he snorting pain meds or drugs. He snorts them in public and seems to not care if anyone sees.

doctor1 MD

I have a friend that has been addicted to snorting pan killers for two years. He has been also shooting up for about a year. He wants to stop but is worried about the withdrawls. Someone told me to have him do the following things. Eat alot of protein, take vitamins with many minerals, take omega 3,6,and 9, take 5-htp, SAM-e(on an empty stomach), Take alphaloic and milk thistle (to rebuild his liver) For a boost of energy they said to start the day on an empty stomach and take L-Tyrosine and vitamin b-6 They said to take d-phenylalnine to help with pain,mood swings, and sleep also said to drink alot of water or gateraide. Is this going to help him or is there something else we should do? He does not want to be put on a perscription drug, to help him get off of these things.

doctor1 MD

if a loved one is addicted to this new supposedly legal smoke and they are trying to quit but do not think they can do it just cold turkey would it be wise if the substance was limited over a Britain time period to slowly come off of it? Or should it just be stopped all at once?